# SDR QXEA200700408

- Difficulty date: March 18, 2007
- Submitted: March 21, 2007
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 19,061 hours, 27,482 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bracket
- Condition: Missing
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - INTERIOR OF VERTICAL STABILIZER LEADING EDGE UNDER PANEL 321CL. THE BRACKET FOR THE HOT AIR DUCTING IS MISSING A FASTENER.  REPAIRED IAW RD8-55-1813.
